# SDR UALA2012012500510

- Difficulty date: January 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 54,667 hours, 15,284 cycles
- Engine: Pwa PW2037
- System (JASC): 2600 · Fire Protection System
- Part: Contact
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SQUIB BULB OUT.  CLEANED CONTACT IN LAMP ASSY AFT CARGO SQUIB TEST GOOD.
